# SDR ZZDA070123119

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Damaged
- Location: Acc Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  ACCESSORY COMPARTMENT ACCESS DOOR DAMAGED.  REPLACED ACCESSORY COMPARTMENT ACCESS DOOR PER MDC DRAWING 5910083 REV AY DATED 01/24/06.
